Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 40, NWS Binghamton, NY

March 11, 2011Delaware County, New York

NWS Binghamton, NY issued this river flood warning at Mar 11, 2011, 7:55 AM EST for Delaware County, New York. It took effect at Mar 11, 2011, 9:05 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2011, 7:55 AM EST (12:55 UTC)
In effect from
Mar 11, 2011, 9:05 AM EST
Expired
Mar 11, 2011, 3:42 PM EST
In force
7 hr
Issued by
NWS Binghamton, NY
Flood severity
Minor

County Delaware County, NY

The radar

The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Branch Delaware River at Fishs Eddy (FSHN6). The gauge peaked at 13.40 ft at Mar 11, 2011, 10:00 AM EST.

actionminormoderate5101503/1103/12
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WGUS41 KBGM 111255
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
755 AM EST FRI MAR 11 2011

...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... 

EAST BRANCH DELAWARE NEAR FISHS EDDY AFFECTING DELAWARE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC025-120055-
/O.NEW.KBGM.FL.W.0040.110311T1508Z-110312T0930Z/
/FSHN6.1.ER.110311T1508Z.110311T1800Z.110311T2130Z.NO/
755 AM EST FRI MAR 11 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH DELAWARE NEAR FISHS EDDY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM FRIDAY THE STAGE WAS 12.3 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 13.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING BEGINS.

$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  SAT  SUN  SUN  SUN  MON
  FISHS EDDY  13  12.3 FRI 07 AM    9.8    8.6
2 follow-up statements
199 
WGUS81 KBGM 111404
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
904 AM EST FRI MAR 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  WEST BRANCH DELAWARE AT HALE EDDY AFFECTING DELAWARE COUNTY 
  WEST BRANCH DELAWARE AT WALTON AFFECTING DELAWARE COUNTY 
  EAST BRANCH DELAWARE NEAR FISHS EDDY AFFECTING DELAWARE COUNTY 
  BEAVER KILL NEAR COOKS FALLS AFFECTING DELAWARE AND SULLIVAN 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC025-120204-
/O.EXT.KBGM.FL.W.0036.110312T1800Z-110313T0600Z/
/HLEN6.1.ER.110312T1800Z.110312T1800Z.110312T1800Z.NO/
904 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE WEST BRANCH DELAWARE AT HALE EDDY.
* FROM SATURDAY AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 8:45 AM FRIDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EARLY AFTERNOON.

$$

NYC025-120204-
/O.EXT.KBGM.FL.W.0018.000000T0000Z-110313T0100Z/
/WALN6.1.ER.110311T0646Z.110311T1800Z.110312T1900Z.UU/
904 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE WEST BRANCH DELAWARE AT WALTON.
* AT 8:45 AM FRIDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY 
  AFTERNOON.

$$

NYC025-120204-
/O.EXT.KBGM.FL.W.0040.110311T1405Z-110312T0900Z/
/FSHN6.1.ER.110311T1405Z.110311T1800Z.110311T2100Z.NO/
904 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH DELAWARE NEAR FISHS EDDY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM FRIDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 13.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE THIS AFTERNOON.

$$

NYC025-105-120204-
/O.EXT.KBGM.FL.W.0027.000000T0000Z-110312T1500Z/
/CKFN6.1.ER.110311T0843Z.110311T1500Z.110312T0300Z.NO/
904 AM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER KILL NEAR COOKS FALLS.
* AT  8:00 AM FRIDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY LATE
  THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.

$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  SAT  SUN  SUN  SUN  MON
  HALE EDDY   11   7.9 FRI 09 AM   10.8    9.7       
  WALTON      10  11.5 FRI 09 AM   10.6    7.1       
  FISHS EDDY  13  12.9 FRI 08 AM    9.3    9.0       
  COOKS FALL  10  12.9 FRI 08 AM    8.0    5.0
120 
WGUS81 KBGM 112042
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
342 PM EST FRI MAR 11 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  EAST BRANCH DELAWARE NEAR FISHS EDDY AFFECTING DELAWARE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA...
 
  SUSQUEHANNA RIVER AT UNADILLA AFFECTING DELAWARE AND OTSEGO COUNTIES
  SUSQUEHANNA RIVER AT BAINBRIDGE AFFECTING CHENANGO AND DELAWARE 
  COUNTIES 
  SUSQUEHANNA RIVER AT CONKLIN AFFECTING BROOME AND SUSQUEHANNA 
  COUNTIES 
  CHENANGO RIVER AT SHERBURNE AFFECTING CHENANGO COUNTY 
  CHENANGO RIVER AT GREENE AFFECTING CHENANGO COUNTY 
  CHENANGO RIVER AT CHENANGO FORKS AFFECTING BROOME COUNTY 
  SUSQUEHANNA RIVER AT TOWANDA AFFECTING BRADFORD COUNTY 
  SUSQUEHANNA RIVER AT MESHOPPEN AFFECTING WYOMING COUNTY 
  SUSQUEHANNA RIVER NEAR WILKES-BARRE AFFECTING LUZERNE COUNTY 
  TUNKHANNOCK CREEK AT TUNKHANNOCK AFFECTING WYOMING COUNTY 
  BEAVER KILL NEAR COOKS FALLS AFFECTING DELAWARE AND SULLIVAN 
  COUNTIES 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA..
 
  SUSQUEHANNA RIVER AT BINGHAMTON WASHINGTON STREET AFFECTING BROOME
  COUNTY 
  SUSQUEHANNA RIVER AT VESTAL AFFECTING BROOME AND TIOGA COUNTIES 
  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES 
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC025-077-120842-
/O.EXT.KBGM.FL.W.0028.110312T0200Z-110313T1200Z/
/UNDN6.1.ER.110312T0200Z.110312T1200Z.110313T0000Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT UNADILLA.
* FROM THIS EVENING TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 2:45 PM FRIDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 11.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW EVENING.

$$

NYC017-025-120842-
/O.EXT.KBGM.FL.W.0030.000000T0000Z-110314T0000Z/
/BAIN6.1.ER.110311T2100Z.110312T1200Z.110313T1200Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT BAINBRIDGE.
* AT 2:30 PM FRIDAY THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 16.9 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.

$$

NYC007-PAC115-120841-
/O.EXT.KBGM.FL.W.0020.000000T0000Z-110315T0200Z/
/CKLN6.2.ER.110311T0633Z.110311T1700Z.110314T1400Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT CONKLIN.
* AT 3:00 PM FRIDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY & 
  THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY 
  MORNING.

$$

NYC007-120841-
/O.CON.KBGM.FL.W.0021.000000T0000Z-000000T0000Z/
/BNGN6.2.ER.110311T1555Z.110312T0900Z.000000T0000Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT BINGHAMTON WASHINGTON STREET.
* AT 2:45 PM FRIDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY 
  EARLY TOMORROW THEN BEGIN FALLING.

$$

NYC007-107-120841-
/O.CON.KBGM.FL.W.0022.000000T0000Z-000000T0000Z/
/VSTN6.2.ER.110311T0949Z.110312T1200Z.000000T0000Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT VESTAL.
* AT 3:15 PM FRIDAY THE STAGE WAS 22.2 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY 
  TOMORROW MORNING THEN BEGIN FALLING.

$$

NYC107-PAC015-120841-
/O.CON.KBGM.FL.W.0023.000000T0000Z-000000T0000Z/
/WVYN6.2.ER.110311T0600Z.110312T0000Z.000000T0000Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 3:00 PM FRIDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY THIS
  EVENING THEN BEGIN FALLING.

$$

NYC017-120841-
/O.EXT.KBGM.FL.W.0024.000000T0000Z-110313T1800Z/
/SHBN6.2.ER.110311T0740Z.110312T0000Z.110313T0600Z.NR/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE CHENANGO RIVER AT SHERBURNE.
* AT 2:30 PM FRIDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY & 
  THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  MORNING.

$$

NYC017-120841-
/O.EXT.KBGM.FL.W.0038.000000T0000Z-110313T0200Z/
/GNEN6.1.ER.110311T2100Z.110312T0000Z.110312T1400Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE CHENANGO RIVER AT GREENE.
* AT 2:45 PM FRIDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 14.0 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING.

$$

NYC007-120841-
/O.EXT.KBGM.FL.W.0039.000000T0000Z-110314T0300Z/
/CNON6.1.ER.110311T1525Z.110312T0600Z.110313T1500Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE CHENANGO RIVER AT CHENANGO FORKS.
* AT 3:00 PM FRIDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  SUNDAY MORNING.

$$

NYC023-120841-
/O.CON.KBGM.FL.W.0025.000000T0000Z-000000T0000Z/
/CRTN6.2.ER.110311T0808Z.110312T0600Z.000000T0000Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 3:00 PM FRIDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY 
  AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING.

$$

PAC015-120841-
/O.EXT.KBGM.FL.W.0031.000000T0000Z-110313T0900Z/
/TOWP1.2.ER.110311T1115Z.110312T0600Z.110312T2100Z.UU/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT TOWANDA.
* AT 3:30 PM FRIDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW AFTERNOON.

$$

PAC131-120841-
/O.EXT.KBGM.FL.W.0032.000000T0000Z-110313T1600Z/
/MHPP1.2.ER.110311T1000Z.110312T1200Z.110313T0400Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT MESHOPPEN.
* AT 3:30 PM FRIDAY THE STAGE WAS 30.1 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  LATE EVENING.

$$

PAC079-120841-
/O.EXT.KBGM.FL.W.0033.000000T0000Z-110314T0100Z/
/WBRP1.2.ER.110311T1225Z.110312T1800Z.110313T1300Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER NEAR WILKES-BARRE.
* AT 2:45 PM FRIDAY THE STAGE WAS 26.2 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.0 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE SUNDAY MORNING.

$$

PAC131-120841-
/O.EXT.KBGM.FL.W.0026.000000T0000Z-110312T0957Z/
/TNKP1.1.ER.110311T0747Z.110311T1515Z.110311T2157Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE TUNKHANNOCK CREEK AT TUNKHANNOCK.
* AT 3:30 PM FRIDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.

$$

NYC025-112112-
/O.CAN.KBGM.FL.W.0040.000000T0000Z-110312T0900Z/
/FSHN6.1.ER.110311T1335Z.110311T1500Z.110311T1657Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST BRANCH DELAWARE NEAR FISHS EDDY.
* AT 3:15 PM FRIDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FELL BELOW FLOOD STAGE AT 11:57 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.0 FEET BY TOMORROW 
  MORNING.

$$

NYC025-105-120841-
/O.EXT.KBGM.FL.W.0027.000000T0000Z-110312T0945Z/
/CKFN6.1.ER.110311T0843Z.110311T1345Z.110311T2145Z.NO/
342 PM EST FRI MAR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER KILL NEAR COOKS FALLS.
* AT 3:00 PM FRIDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.

$$

NYC105-PAC127-120841-
/O.NEW.KBGM.FL.W.0042.110312T0000Z-110312T1200Z/
/CCRN6.1.ER.110312T0000Z.110312T0000Z.110312T0000Z.NO/
342 PM EST FRI MAR 11 2011

* AT 2:30 PM FRIDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.

$$

NYC105-PAC103-120841-
/O.NEW.KBGM.FL.W.0043.110312T0000Z-110312T1200Z/
/BRYN6.1.ER.110312T0000Z.110312T0000Z.110312T0000Z.NO/
342 PM EST FRI MAR 11 2011

* AT 2:45 PM FRIDAY THE STAGE WAS 15.3 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.

$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  SAT  SUN  SUN  SUN  MON
  UNADILLA    11  10.0 FRI 03 PM   11.5   10.5   10.3
  BAINBRIDGE  15  14.7 FRI 02 PM   16.9   15.0   14.5
  CONKLIN     12  14.9 FRI 03 PM   14.9   14.6   13.9
  BINGHAMTON  14  14.3 FRI 03 PM   15.4              
  VESTAL      18  22.2 FRI 03 PM   23.0   21.5   21.0
  WAVERLY/SA  11  15.3 FRI 03 PM   15.5   14.5   14.3
  SHERBURNE    8  10.2 FRI 02 PM    9.6    8.4    8.3
  GREENE      13  12.6 FRI 03 PM   13.3   11.0   10.8
  CHENANGO F  10  10.3 FRI 03 PM   10.9   10.1    9.9
  CORTLAND     8   9.9 FRI 03 PM   10.3    9.0    8.5
  TOWANDA     16  18.1 FRI 03 PM   18.4   14.4   14.1
  MESHOPPEN   27  30.1 FRI 03 PM   31.5   26.0   25.3
  WILKES-BAR  22  26.2 FRI 03 PM   27.9   22.2   21.3
  TUNKHANNOC  11  11.4 FRI 03 PM    7.5    5.2    4.6
  FISHS EDDY  13  11.7 FRI 03 PM    9.0    9.0    8.8
  COOKS FALL  10  10.4 FRI 03 PM    7.6    5.1    4.6
  CALLICOON   12  11.6 FRI 02 PM   10.2    8.5    8.1
  BARRYVILLE  17  15.3 FRI 03 PM   14.2   11.2   10.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Mar 11, 6:38 AM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 11, 6:38 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
638 AM EST FRI MAR 11 2011

.SYNOPSIS...
STEADY RAIN WILL END EARLY THIS MORNING DIMINISHING TO SCATTERED
RAIN AND SNOW SHOWERS. THIS WEEKEND WILL BE COOLER WITH SCATTERED
LIGHT RAIN AND SNOW SHOWERS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE 630AM...COLD AIR ADVECTION MAKING ITS WAY INTO CWA FASTER
THAN ANTICIPATED. ADJUSTED CURRENT TEMPS AND LOWERED MAXES FOR
TODAY. ALSO INTRODUCED MIXED RAIN/SNOW SHOWERS FOR THIS AFTERNOON
ESPECIALLY IN THE CENTRAL SOUTHERN TIER AND FINGER LAKES REGION.

PREVIOUS AFD...
AT 4AM...RADAR SHOWS STEADY LIGHT TO MODERATE RAIN OVER THE
WESTERN CATSKILLS, POCONOS, NORTHERN SUSQUEHANNA REGION AND
WESTERN MOHAWK VALLEY.

SFC AND UPPER LEVEL LOW CURRENTLY OVER EASTERN PA INTO WESTERN NEW
YORK WITH SYSTEM CONTINUING TO TRACK NORTH INTO NEARBY SOUTHERN
ONTARIO BY THIS AFTERNOON. AS THIS SYSTEM CONTINUES TO LIFT NORTH
THE STEADY RAIN WILL PUSH EAST OF FA BY MID MORNING AS DEEP
SOUTHERLY FLOW MOVES INTO WESTERN NEW ENGLAND. BY MID MORNING AREA
WILL BE IN A RELATIVE DRY SLOT WITH JUST CHC/SLIGHT CHC POPS FOR
RAIN SHOWERS. CAA WILL PUSH INTO THE REGION FROM THE SOUTHWEST
BEGINNING LATER THIS MORNING WITH TEMPS EXPECTED TO HOLD STEADY
THIS MORNING THEN GRADUALLY DROP LATER THIS MORNING THROUGH THE AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
TONIGHT...AS SYSTEM LIFTS INTO SOUTHERN QUEBEC OVERNIGHT WRAP
AROUND MOISTURE AND CONTINUED CAA WILL GENERATE SCATTERED
RAIN/SNOW SHOWERS THIS EVENING WITH JUST SNOW SHOWERS BY LATE
EVENING AS COLD AIR BUILDS. WENT WITH HIGH CHC POPS NRN CWA
DECREASING TO SLIGHT CHC IN THE WYOMING VALLEY AND POCONOS. MINS
WILL RANGE FROM THE MID 20S TO AROUND 30.

SATURDAY...A FAST MOVING SHORT WAVE TROF WILL CROSS THE AREA
DURING THE LATE MORNING AND AFTERNOON HOURS. AFTER A BASICALLY DRY
MORNING DUE TO A BRIEF SHORT WAVE RIDGE POPS WILL INCREASE DURING
THE AFTERNOON WITH CHC POPS OVER CWA. AGAIN HIGHEST POPS NRN CWA
DROPPING TO JUST SLIGHT CHC FAR SE. WITH WAA AHEAD OF WAVE AND MAX
TEMPS IN THE LOWER TO MIDDLE 40S JUST RAIN SHOWERS FORECAST.

SATURDAY NIGHT...BEHIND THIS WAVE CAA WILL ONCE AGAIN DROP TEMPS
AND CONTINUE CHC FOR SCATTERED RAIN/SNOW SHOWERS DURING THE
EVENING THEN JUST SNOW SHOWERS. WENT DRY FAR SE, LOW CHC POPS MUCH
OF SOUTHERN TIER AND HIGH CHC POPS FOR ONEIDA COUNTY WHERE WEAK
LAKE ENHANCEMENT MAY GENERATE MORE ACTIVITY ALTHOUGH T85 ONLY DROPS
TO AROUND -8C.

SUNDAY...AS SFC HIGH PRES BUILDS INTO THE UPPER GREAT LAKES FLOW
BECOMES MORE NORTHWEST. ANY LAKE RESPONSE WILL RESIDE OVER NRN CWA
WITH HIGH CHC POPS HERE TRIMMING TO DRY ACROSS NRN PA. P-TYPE WILL
BE SNOW SHOWERS DURING THE MORNING HOURS THEN RAIN/SNOW SHOWER MIX
AS BOUNDARY LAYER WARMS INTO THE MID/UPPER 30S. MAXES IN THE
VALLEY AREA OF THE SOUTHERN TIER AND MUCH OF NE PA WILL SEE HIGHS
IN THE LOW/MID 40S.

SUNDAY NIGHT...AS SFC HIGH PRES NOSES INTO THE EASTERN LAKES, LOW
LEVEL FLOW WILL CONTINUE TO VEER ALONG WITH DRYING AND LOWERING OF
THE SUBSIDENCE INVERSION. WITH LOW LEVEL FLOW VEERING TO 320/330
ANY REMAINING SNOW SHOWERS WILL PRIMARILY BE OVER THE EASTERN
FINGER LAKES LAKES BUT DUE TO THE ABOVE MENTIONED CONDITIONS ONLY
WENT SLIGHT CHC FOR SNOW SHOWERS. TEMPS WILL DROP INTO THE TEENS
UNDER CLEARING SKIES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
HIPRES BUILDS IN RAPIDLY BHND WITH CLRNG SKIES AND LGT WINDS MON THRU
MOST OF TUESDAY. AS HIPRES BUILDS EAST OVR THE ATLANTIC, FLOW WL
TURN OUT OF THE SOUTH ONCE AGAIN AHD OF ANOTHER WK WV ROTATING
THRU THE MIDWEST. MAIN UL LOW DVLPS OVR THE DEEP SOUTH PER 12Z EC
AND HEADS OFF TO THE EAST WITH MINIMAL IMPACT ON CWA PCPN-WISE.
THUS, ONLY LGT RAIN AND/OR SNOW EXPECTED MID-WEEK AT THIS TIME.
12Z GFS ALSO INDICATES A SMALL CHC FOR PCPN WED/WED NGT AHD OF UL
WV. HWVR, GFS STILL MUCH MORE ZONAL COMPARED TO EC WITH SUPPRESSED
FLOW ACRS THE DEEP SOUTH.

TEMPS WL MODERATE THRU THE EXTNDD AS SRLY FLOW AND STRONG MARCH SUN
WARMS TEMPS ABV NORMAL BY THE END OF THE LONG TERM. GRNLY FOLLOWED
HPC GUIDANCE WITH SOME WARMER GMOS NUMBERS BLENDED IN GIVEN THE TIME
OF YEAR AND SYNOPTIC PATTERN.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
CONDITIONS ARE CURRENTLY IMPROVING ACROSS THE FORECAST AREA AS
MOST OF THE RAIN HAS EXITED THE REGION. FLIGHT CONDITIONS ARE
EITHER MVFR OR VFR THIS MORNING. CONDITIONS SHOULD IMPROVE TO VFR
BY MID DAY ACROSS THE FORECAST AREA. HOWEVER, CLOUD COVER WILL
REMAIN OVER THE AREA THROUGH TOMORROW MORNING AT LEAST. BUT
CEILINGS WILL BE AROUND 5-6K FT THIS AFTERNOON, IF THEY ARE NOT
ALREADY. VSBYS AT ALL TAF SITES ARE CURRENTLY IN EXCESS OF 6SM. A
FEW STRAGGLING SHOWERS MAY TEMPORARILY REDUCE SOME VSBYS, BUT NOT
EXPECTING THEM TO GO BELOW MVFR.

COLDER AIR WILL MOVE IN THIS EVENING. THIS WILL BRING SOME LIGHT
SNOW SHOWERS TO THE FORECAST AREA.

WINDS HAVE DIMINISHED THIS MORNING. WINDS ARE GENERALLY SOUTHWESTERLY
AROUND 10 KTS. THEY MAY FLUCTUATE SOMEWHAT THROUGH THE DAY IN
DIRECTION, BUT ARE NOT EXPECTED TO CHANGE IN INTENSITY BY ANY
SIGNIFICANT AMOUNT.

OUTLOOK...

FRI NGT...MVFR/IFR IN RAIN AND SNOW SHOWERS.

SAT...MVFR IN RAIN/SNOW...ESPECIALLY NY TERMINALS.

SAT NGT - SUN NGT...MVFR IN SNOW SHOWERS...ESPECIALLY NY TERMINALS.

MON...BECOMING VFR.

TUE...VFR.

&&

.HYDROLOGY...
UPDATED AS OF 445 AM...AREAS OF MODERATE RAINFALL NOW CONFINED TO
EASTERN COUNTIES OF DELAWARE...SULLIVAN...AND OTSEGO. FLOOD
WARNINGS OUT FOR 9 RIVER FORECAST POINTS WITH BEAVER KILL AT COOKS
FALLS BEING THE ONLY NEW WARNING ISSUED THUS FAR OVER THE MID
SHIFT. TOWANDA CREEK WHICH IS A RATHER FAST RESPONDING CREEK
APPEARS TO HAVE CRESTED IN THE MINOR FLOOD CATEGORY. THE WEST AND
EAST BRANCHES OF THE DELAWARE RIVER CONTINUE TO RISE. A RIVER
FLOOD WARNING IS OUT FOR WALTON AND A FLASH FLOOD WARNING IS OUT
FOR THE BALANCE OF THE COUNTY TO HANDLE RISES WHICH ARE EXPECTED
TO BE ABOVE FLOOD STAGE AT BOTH DELHI AND MARGARETVILLE. ALSO
KEEPING A CLOSE EYE ON THE NEVERSINK RIVER AT BRIDGEVILLE WHICH IS
RESPONDING IN A MORE RAPID FASHION THAN FORECASTED.

FLASH FLOODING WILL REMAIN A CONCERN FOR THE ABOVE MENTIONED THREE
COUNTIES WITH MODERATE RAINFALL. IN ADDITION TO THE ABOVE
MENTIONED LOCATIONS IN DELAWARE COUNTY EXPECTED TO EXCEED FLOOD
STAGE...THE LITTLE BEAVER KILL WAS REPORTED TO HAVE CAUSED SOME
FLOODING IN THE LIVINGSTON MANOR AREA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...RRM
LONG TERM...PVN
AVIATION...SLI
HYDROLOGY...
Hazardous weather outlook, Mar 11, 5:59 AM EST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
559 AM EST FRI MAR 11 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-121100-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
559 AM EST FRI MAR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

MAIN STEM RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
SUSQUEHANNA RIVER, CHENANGO RIVER, CHEMUNG RIVER, UNADILLA RIVER
AND WEST BRANCH OF THE DELAWARE RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 11, 4:57 AM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
457 AM EST FRI MAR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     FLASH FLOOD      LACEYVILLE              41.65N  76.16W
03/10/2011                   WYOMING            PA   EMERGENCY MNGR

            UP TO 5 ROADS CLOSED ACROSS THE COUNTY DUE TO MUDSLIDES
            OR WATER OVER THE ROADS. HARDEST HIT AREA ACROSS THE
            NORTHWEST NEAR LACEYVILLE. SOME WATER NOW OVER TOWNSHIP
            ROADS.

0912 PM     FLASH FLOOD      CANTON                  41.66N  76.85W
03/10/2011                   BRADFORD           PA   EMERGENCY MNGR

            ROUTE 414 AND 14 PARTIALLY CLOSED DUE TO WATER OVER THE
            ROADS.

0940 PM     FLASH FLOOD      ALBERT                  41.12N  75.96W
03/10/2011                   LUZERNE            PA   EMERGENCY MNGR

            CREEK OUT OF ITS BANKS IN RICE TOWNSHIP NEAR BLYTHEBURN
            ROAD IN THE VICINITY OF THE VALLEY STREAM MOBILE HOME
            PARK.

0230 AM     FLASH FLOOD      SHAVERTOWN              41.32N  75.95W
03/11/2011                   LUZERNE            PA   COUNTY OFFICIAL

            DAMAGE TO HILLSIDE ROAD IN SHAVERTOWN. ALSO MINOR
            DAMAGE TO SOME HOMES ON HILLSIDE ROAD.

0430 AM     FLASH FLOOD      LIVINGSTON MANOR        41.90N  74.83W
03/11/2011                   SULLIVAN           NY   COUNTY OFFICIAL

            FLOODING ALONG THE LITTLE BEAVER KILL CREEK IN
            LIVINGSTON MANOR.

0430 AM     FLASH FLOOD      1 N WURTSBORO           41.59N  74.49W
03/11/2011                   SULLIVAN           NY   COUNTY OFFICIAL

            FLOODING ALONG ROUTE 209 ALONG THE PINE KILL CREEK.
            SOME EVACUATIONS OCCURRED.

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 8:30 PM ESTRiver Flood WarningBGMDelaware40 hr
Mar 10, 8:58 PM ESTRiver Flood WarningBGMBroome3 days
Mar 10, 8:58 PM ESTRiver Flood WarningBGMBroome42 hr
Mar 10, 8:58 PM ESTRiver Flood WarningBGMBroome, Tioga3 days
Mar 10, 8:58 PM ESTRiver Flood WarningBGMTioga4 days
Mar 10, 8:58 PM ESTRiver Flood WarningBGMChenango57 hr
Mar 10, 8:58 PM ESTRiver Flood WarningBGMCortland64 hr
Mar 10, 9:44 PM ESTFlash Flood WarningBGMSteuben6 hr
Mar 11, 12:30 AM ESTAreal Flood AdvisoryBGMBroome, Chenango, Cortland, Delaware, Madison, Oneida and 3 more6 hr
Mar 11, 2:05 AM ESTRiver Flood WarningBGMDelaware, Sullivan19 hr
Mar 11, 2:10 AM ESTFlash Flood WarningBGMDelaware, Sullivan5 hr
Mar 11, 4:58 AM ESTRiver Flood WarningBGMDelaware, Otsego29 hr
Mar 11, 4:58 AM ESTRiver Flood WarningBGMBroome5 hr
Mar 11, 4:58 AM ESTRiver Flood WarningBGMChenango, Delaware49 hr
Mar 11, 4:58 AM ESTRiver Flood WarningBGMChemung11 hr
Mar 11, 4:58 AM ESTRiver Flood WarningBGMChenango, Otsego5 hr
Mar 11, 4:58 AM ESTRiver Flood WarningBGMDelaware29 hr
Mar 11, 4:58 AM ESTRiver Flood WarningBGMOnondaga3 days
Mar 11, 5:24 AM ESTRiver Flood WarningBGMChenango51 hr
Mar 11, 5:24 AM ESTRiver Flood WarningBGMBroome46 hr
Mar 11, 7:56 AM ESTFlash Flood WarningBGMCortland5 hr
Mar 11, 8:19 AM ESTAreal Flood WarningBGMDelaware6 hr
Mar 11, 2:18 PM ESTAreal Flood WarningBGMDelaware6 hr
Mar 11, 3:35 PM ESTRiver Flood WarningBGMMadison, Oneida7 hr
Mar 11, 3:42 PM ESTRiver Flood WarningBGMSullivan15 hr
Mar 11, 3:42 PM ESTRiver Flood WarningBGMSullivan15 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.